It is currently Wed Aug 23, 2017 3:58 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 4 posts ] 
Author Message
PostPosted: Sat Apr 16, 2011 1:07 am 
Offline
Average Poster
Average Poster

Joined: Fri Apr 15, 2011 11:19 pm
Posts: 4
dont no if iam posting this in the right place can any one see me or see this post can any one help please my wife has been taking 30 mg ms contin 2 a day with 2 30 mg perks a day and tramadol for breaak threw pain for 8 years its been 24 hrs since she had any of the ms contin or the perks 24 hrs she is sick we went to suboxne doc today he put her on 2 8 mg
films a day told her to start in 48 hrs tonight tonight i had to give her tramadol and she is still crying in pain could i give her the suboxone now even tho its only 24 hrs she been off ms contin and the perks i hope i can give it to her 24 hrs early she is so so so sick she has lyme dis from a tick thats what started this but can i give her the dose now even tho she had tramadol few hrs ago 25 hrs now for ms contin and the perks please help me she needs me and your help to god bless


Top
 Profile  
 
 Post subject:
PostPosted: Mon Apr 18, 2011 2:34 am 
Offline
Average Poster
Average Poster

Joined: Thu Apr 07, 2011 4:28 pm
Posts: 15
Are they symptoms she is having withdrawls? or are they because of the other?


Top
 Profile  
 
 Post subject:
PostPosted: Mon Apr 18, 2011 2:39 am 
Offline
Average Poster
Average Poster

Joined: Thu Apr 07, 2011 4:28 pm
Posts: 15
I am not a dr.. I am just passing along the information from my own dr's advice....

My dr told me to take my first dose when I was in full stage withdrawl.. Meaning wait until I absolutely couldnt stand the pain at all. Then she told me to take half of the dose I was perscribed and wait an hour before I take the rest to see how I felt.... I hope this helps!! please check back with an update.. God bless!!


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Mon Apr 18, 2011 12:08 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sat Jan 01, 2011 12:59 pm
Posts: 1039
I wanted to reply earlier, but wasn't sure what to advise. The problem is the tramadol, it has a 36 hour half life. My doc made me wait 30 hours from my last dose of Tramadol to take sub. Other people say that if tramadol is the only thing on your receptors you won't go in to precipiated withdrawal. Your wife really should be induced in a doctor's office under his or her supervision. I can't believe all these doctors sending people home to figure out when to induce on their own.

If you haven't already started, google the COWS scale of opiate withdrawal, and give your wife 4mg of Sub only when she is in moderate withdrawal according to the scale. In the meantime give her Ibuprofen for her joint pain, 600mg every 6 hours.
If she feels better and not worse an hour after the first 4mg, then you are out of the woods, and can give her the other 4mg if she starts to feel sick again later. If she feels worse contact your doctor immediately.
Please let us know how it's going.
Lilly


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 4 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 2 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group